Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can insulin injections be done on the fatty underside of a breast?

Can insulin injections be done on the fatty underside of a breast? I am having some sort of allergic reaction on my stomach/legs and would rather not inject there right now! Obviously my arm is the other option, but I find the absorption there to be terrible, it often leaves a lump, and gets itchy.
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
http://images.google.com/images?q=tbn:PlRdj2gS-avzYM::img.tfd.com/mosbycam/thumbs/500124-fx15.jpg

WHEN YOU HAVE SOMANY SITES TO INJECT INSULIN,BREAST IS NOT THE BEST
WHY TO POKE THE BALOONS? ONLY THE LOONS DO IT.
AS THE BREAST IS A MASS OF FAT YOU MAY DEVELOP FAT ATROPHY WHICH MAY BE PAINFUL,EVEN DISFIGURING.YOU SHOULD NOT SPOIL YOUR OWN DECOR
ONCE AGAIN SEE THE INJECTION SITES IN THE ENCLOSED PICTURE OR INTERNET
Answered: Thu, 20 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor